# SDR 08FDEA04385

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: AUB7525501
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO SNRM N01236, DURING BEARING REMOVAL AT NR 1 PYLON AFT MOUNT FITTING BORE FOUND WORN.   REMOVED AND REPLACED AS PER SRM 51-31-01   VOL. II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
